# SDR YENA2025070100668

- Difficulty date: June 30, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N629JB
- Make and model: Airbus A320-232
- Aircraft serial: 02580
- Aircraft time: 72,197 hours, 26,166 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1457, JFK-AUA. "ON DESCENT TO 10K FT ODOR BEGAN TO PRESENT IN COCKPIT AND CABIN BEGAN TO DISSAPATE THEN CAME BACK BELOW 5K FT AND PERSISTED AFTER LANDING AND ON GROUND.
